×

The infinitesimal Lefschetz formulas: A heat equation proof. (English) Zbl 0572.58021

From the summary: ”The Lefschetz formulas of Atiyah, Bott and Singer are proved by heat equation methods in infinitesimal form, i.e. without using the usual localization on the fixed point set.”
Reviewer: G.Warnecke

MSC:

58J35 Heat and other parabolic equation methods for PDEs on manifolds
57R22 Topology of vector bundles and fiber bundles
57M99 General low-dimensional topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Atiyah, M. F., Circular symmetry and stationary phase approximation, (Proceedings of the Conference in honor of L. Schwartz (1985), Astérisque: Astérisque Paris) · Zbl 0696.57002
[2] Atiyah, M. F.; Bott, R., A Lefschetz fixed point formula for elliptic complexes, II, Ann. of Math., 88, 451-491 (1968) · Zbl 0167.21703
[3] Atiyah, M. F.; Bott, R., The moment map and equivariant cohomology, Topology, 23, 1-28 (1984) · Zbl 0521.58025
[4] Atiyah, M. F.; Segal, G. B., The index of elliptic operators, II, Ann. of Math., 87, 531-545 (1968) · Zbl 0164.24201
[5] Atiyah, M. F.; Singer, I. M., The index of elliptic operators, IV, Ann. of Math., 93, 119-138 (1971) · Zbl 0212.28603
[6] Berline, N.; Vergne, M., Classes caractéristiques équivariantes. Formule de localisation en cohomologie équivariante, C. R. Acad. Sci. Paris Ser. I Math., 295, 539-541 (1982) · Zbl 0521.57020
[7] Berline, N.; Vergne, M., Fourier transform of orbits of the coadjoint representation, (Trombi, P., Proceedings of the Conference on Representations of Reductive Groups. Proceedings of the Conference on Representations of Reductive Groups, Park City, 1982. Proceedings of the Conference on Representations of Reductive Groups. Proceedings of the Conference on Representations of Reductive Groups, Park City, 1982, Progress in Math. No. 40 (1984), Birkhaüser: Birkhaüser Boston), 53-67
[9] Berline, N.; Vergne, M., Zéros d’un champ de vecteurs et classes caractéristiques équivariantes, Duke Math. J., 50, 539-549 (1983) · Zbl 0515.58007
[10] Bismut, J. M., Large deviations and the Malliavin calculus, (Progress in Math. No. 45 (1984), Birkhaüser: Birkhaüser Boston) · Zbl 0537.35003
[11] Bismut, J. M., The Atiyah-Singer Theorems: A Probabilistic Approach. II. The Lefschetz fixed point formulas, J. Funct. Anal., 57, 329-348 (1984) · Zbl 0556.58027
[12] Bismut, J. M., The index theorem and equivariant cohomology on the loop space, Comm. Math. Phys., 98, 213-237 (1985) · Zbl 0591.58027
[13] Bismut, J. M., Transformations différentiables du mouvement Brownien, (Proceedings of the Conference in Honor of L. Schwartz (1985), Astérisque: Astérisque Paris) · Zbl 0572.60074
[14] Bott, R., Vector fields and characteristic numbers, Michigan Math. J., 14, 231-244 (1967) · Zbl 0145.43801
[15] Duistermaat, J. J.; Heckman, G. J., On the variation of the cohomology of the symplectic form of the reduced phase space, Invent. Math., 72, 153-158 (1983) · Zbl 0503.58016
[16] Getzler, E., Pseudo-differential operators and the Atiyah-Singer index theorem, Comm. Math. Phys., 92, 163-178 (1983) · Zbl 0543.58026
[17] Gilkey, P., Lefschetz fixed point formulas and the heat equation, (Byrne, C., “Partial Differential Equations and Geometry,” Park City Conf.. “Partial Differential Equations and Geometry,” Park City Conf., 1977. “Partial Differential Equations and Geometry,” Park City Conf.. “Partial Differential Equations and Geometry,” Park City Conf., 1977, Lecture Notes Pure and Appl. Math. No. 48 (1979), Dekker: Dekker New York), 91-147
[18] Witten, E., Supersymmetry and Morse theory, J. Differential Geom., 17, 661-692 (1982) · Zbl 0499.53056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.